Numerical approaches to the solution of some fractional differential equations

Hdl Handle:
http://hdl.handle.net/10034/12260
Title:
Numerical approaches to the solution of some fractional differential equations
Authors:
Ford, Neville J.; Simpson, A. Charles
Citation:
Ford, N. & Simpson, A. (2002). Numerical approaches to the solution of some fractional differential equations. In E. Lipitakis (Ed.), Proceedings of the fifth Hellenic-European Conference on Computer Mathematics and its applications: Vol. 1 (pp. 93-100). Athens: Lea Press
Publisher:
Lea Press
Publication Date:
2002
URI:
http://hdl.handle.net/10034/12260
Type:
Meetings & Proceedings
Language:
en
Description:
This conference paper is not available through ChesterRep. The conference paper is available at http://www.chester.ac.uk/maths/neville.html
ISBN:
9608517672
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorFord, Neville J.en
dc.contributor.authorSimpson, A. Charlesen
dc.date.accessioned2007-06-04T12:43:56Zen
dc.date.available2007-06-04T12:43:56Zen
dc.date.issued2002en
dc.identifier.citationFord, N. & Simpson, A. (2002). Numerical approaches to the solution of some fractional differential equations. In E. Lipitakis (Ed.), Proceedings of the fifth Hellenic-European Conference on Computer Mathematics and its applications: Vol. 1 (pp. 93-100). Athens: Lea Pressen
dc.identifier.isbn9608517672en
dc.identifier.urihttp://hdl.handle.net/10034/12260en
dc.descriptionThis conference paper is not available through ChesterRep. The conference paper is available at http://www.chester.ac.uk/maths/neville.htmlen
dc.language.isoenen
dc.publisherLea Pressen
dc.subjectnumerical methodsen
dc.subjectfractional differential equationsen
dc.titleNumerical approaches to the solution of some fractional differential equationsen
dc.typeMeetings & Proceedingsen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.